On the stability of a queueing system with uncountably branching fluid limits

A. Pandorra Kovalevskii, V. A. Topchii, S. G. Foss

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

It is known that in many queueing systems uid limits are deterministic functions. Models and conditions which lead to random uid limits have not received much attention. This paper is devoted to a study of a queueing network whose uid limits admit a random and uncountable branching at certain points. Stability conditions for this model are investigated by the use of recent results from the theory of branching processes. © 2005 Pleiades Publishing, Inc.

Original languageEnglish
Pages (from-to)254-279
Number of pages26
JournalProblems of Information Transmission
Volume41
Issue number3
DOIs
Publication statusPublished - Jul 2005

Fingerprint Dive into the research topics of 'On the stability of a queueing system with uncountably branching fluid limits'. Together they form a unique fingerprint.

  • Cite this